# SDR HEEA073641

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N14UH
- Make and model: Bell 230
- Aircraft serial: 23028
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066107810
- Part serial: 10995
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAUSES DISPLAY TO FLICKER AND TURN OFF. SENDING TO VENDOR FOR REPAIR.
